# SDR 2010FA0000134

- Difficulty date: January 25, 2010
- Submitted: February 8, 2010
- Operation: General aviation
- Aircraft: N311DJ
- Make and model: Bell 407
- Aircraft serial: 53440
- Aircraft time: 2,167 hours, 4,316 cycles
- Engine: Allsn 250C47B
- Engine time: 1 hours, 4 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tank
- Part number: 206061505115
- Condition: Leaking
- Location: Engine Oil
- Part time: 2,167 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DURING MX TEST FLIGHT AFTER ENGINE INSTALLATION AN EXCEEDANCE OF 150 PSI ENGINE OIL PRESSURE OCCURS FOLLOWED BY A LOSS OF OIL PRESSURE.  AN EMERGENCY LANDING PERFORMED FOLLOWED BY ENGINE SHUTDOWN.
